# SDR 9619699613

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE FLOOR PROXIMITY EMERGENCY LIGHTS IN MAIN CABIN FLICKERED ON AND OFF.  REPLACED FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECK OK.
